Pseudoholomorphic discs and symplectic structures in Hilbert space

Alexandre Sukhov, Alexander Tumanov

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationTopics in several complex variables
PublisherAmer. Math. Soc., Providence, RI
Pages23-49
Number of pages27
Volume662
DOIs
StatePublished - 2016

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Sukhov, A., & Tumanov, A. (2016). Pseudoholomorphic discs and symplectic structures in Hilbert space. In Topics in several complex variables (Vol. 662, pp. 23-49). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/662/13314